# SDR CALA2024081600442

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 111,423 hours, 26,178 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 7G7542
- Condition: Faulty
- Location: Rh Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHECK LIGHTBULB  IN OVHD  BY ENTRY OF FLIGHT DECK LIGHT INOP AT THRESHOLD LIGHT OUTSIDE FLIGHT DECK. PHOTOS ADDED FOR LOC REF. REQUEST MEL 3321B FOR THRESHOLD LT OUTSIDE FWD LAV APPROVED MEL 3321B COMPLIED WITH RELAMPED (FWD LAV OUTSIDE CEILING BULB), OPS CHECK GOOD. REMOVED DEFERRAL. REFER LP 8933705 RIGHT HYD SYS PRESSURE LIGHT AND EICAS DURING CLIMB OUT AT FL180, RIGHT HYDRAULIC PRESSURE LIGHT INDICATOR ILLUMINATED AND EICAS MESSAGE. NO FLIGHT CONTROLS WERE BEING ACTUATED. RIGHT SYSTEM HYDRAULIC PRESSURE WAS RECORDED AT 2980. FLIGHT CREW RESPONDED BY SHUTTING OFF THE ENGINE AND ELECTRIC HYDRAULIC PUMPS. ALL HYDRAULIC QUANTITIES NORMAL. AUTO EVENT ATTACHED, SHOWS RSVR PRESS HIGH ON ALL 3 SYSTEMS. RSVR PRESSURE NORMAL. TROUBLE SHOT REF FIM 29-11 FAULT TREE 831 R &R HYD PRESSURE SWITCH RIGHT SYSTEM REF AMM 29-35-01. OP CHECKS GOOD. PRESSURE READS NORMAL.
